Advertisement

Cryptography and Communications

, Volume 11, Issue 1, pp 129–136 | Cite as

New permutation trinomials from Niho exponents over finite fields with even characteristic

  • Nian Li
  • Tor Helleseth
Article
  • 102 Downloads
Part of the following topical collections:
  1. Special Issue on Boolean Functions and Their Applications

Abstract

In this paper, a class of permutation trinomials of Niho type over finite fields with even characteristic is further investigated. New permutation trinomials from Niho exponents are obtained from linear fractional polynomials over finite fields, and it is shown that the presented results are the generalizations of some earlier works.

Keywords

Finite field Niho exponent Permutation trinomial 

Mathematics Subject Classification (2010)

05A05 11T06 11T55 

Notes

Acknowledgments

The authors are very grateful to the anonymous reviewers for their comments and suggestions that improved the presentation and quality of this paper. This work was supported by the National Natural Science Foundation of China (No. 61702166), National Natural Science Foundation of Hubei Province of China (No. 2017CFB143) and the Norwegian Research Council (NFR-IKTPLUSS Project under Grant 247742/O70).

References

  1. 1.
    Bracken, C., Tan, C.H., Tan, Y.: Binomial differentially 4 uniform permutations with high nonlinearity. Finite Fields Appl. 18(3), 537–546 (2012)MathSciNetCrossRefGoogle Scholar
  2. 2.
    Dickson, L.E.: The analytic representation of substitutions on a power of a prime number of letters with a discussion of the linear group. Ann. of Math. 11, 65–120 (1896)MathSciNetCrossRefGoogle Scholar
  3. 3.
    Ding, C., Qu, L., Wang, Q., Yuan, J., Yuan, P.: Permutation trinomials over finite fields with even characteristic. SIAM J. Dis. Math. 29, 79–92 (2015)MathSciNetCrossRefGoogle Scholar
  4. 4.
    Dobbertin, H.: Almost perfect nonlinear power functions on G F(2n): The Welch case. IEEE Trans Inform. Theory 45, 1271–1275 (1999)MathSciNetCrossRefGoogle Scholar
  5. 5.
    Dobbertin, H.: Almost perfect nonlinear power functions on G F(2n): the Niho case. Inf. Comput. 151(1-2), 57–72 (1999)CrossRefGoogle Scholar
  6. 6.
    Hermite, C. h.: Sur les fonctions de sept lettres. C. R. Acad. Sci. Paris 57, 750–757 (1863)Google Scholar
  7. 7.
    Gao, S.: Normal bases over finite fields. Ph.D. dissertation, University of Waterloo, Waterloo (1993)Google Scholar
  8. 8.
    Gupta, R., Sharma, R.K.: Some new classes of permutation trinomials over finite fields with even characteristic. Finite Fields Appl. 41, 89–96 (2016)MathSciNetCrossRefGoogle Scholar
  9. 9.
    Hou, X.: A class of permutation trinomials over finite fields. Acta Arith. 162, 51–64 (2014)MathSciNetCrossRefGoogle Scholar
  10. 10.
    Hou, X.: Permutation polynomials over finite fields–A survey of recent advances. Finite Fields Appl. 32, 82–119 (2015)MathSciNetCrossRefGoogle Scholar
  11. 11.
    Hou, X.: Determination of a type of permutation trinomials over finite fields, II. Finite Fields Appl. 35, 16–35 (2015)MathSciNetCrossRefGoogle Scholar
  12. 12.
    Li, N., Helleseth, T.: Several classes of permutation trinomials from Niho exponents. Cryptogr. Commun. 9(6), 693–705 (2017)MathSciNetCrossRefGoogle Scholar
  13. 13.
    Li, K., Qu, L., Chen, X.: New classes of permutation binomials and permutation trinomials over finite fields. Finite Fields Appl. 43, 69–85 (2017)MathSciNetCrossRefGoogle Scholar
  14. 14.
    Li, K., Qu, L., Li, C., Fu, S.: New permutation trinomials constructed from fractional polynomials, available online. arXiv:1605.06216v1.pdf
  15. 15.
    Lidl, R., Niederreiter, H.: Finite fields, 2nd edn. Cambridge University Press, Cambridge (1997)Google Scholar
  16. 16.
    Niho, Y.: Multivalued cross-correlation functions between two maximal linear recursive sequence. Ph.D. dissertation, University Southern California, Los Angeles (1972)Google Scholar
  17. 17.
    Park, Y.H., Lee, J.B.: Permutation polynomials and group permutation polynomials. Bull. Austral. Math. Soc. 63, 67–74 (2001)MathSciNetCrossRefGoogle Scholar
  18. 18.
    Tu, Z., Zeng, X., Hu, L., Li, C.: A class of binomial permutation polynomials, available online. arXiv:1310.0337v1.pdf
  19. 19.
    Tu, Z., Zeng, X., Hu, L.: Several classes of complete permutation polynomials. Finite Fields and Appl. 25, 182–193 (2014)MathSciNetCrossRefGoogle Scholar
  20. 20.
    Tu, Z., Zeng, X., Jiang, Y.: Two classes of permutation polynomials having the form \((x^{2^{m}}+x+\delta )^{s}+x\). Finite Fields Appl. 31, 12–24 (2015)MathSciNetCrossRefGoogle Scholar
  21. 21.
    Wu, D., Yuan, P., Ding, C., Ma, Y.: Permutation trinomials over \(\mathbb {F}_{2^{m}}\). Finite Fields Appl. 46, 38–56 (2017)MathSciNetCrossRefGoogle Scholar
  22. 22.
    Zeng, X., Hu, L., Jiang, W., Yue, Q., Cao, X.: The weight distribution of a class of p-ary cyclic codes. Finite Fields Appl. 16(1), 56–73 (2010)MathSciNetCrossRefGoogle Scholar
  23. 23.
    Zeng, X., Zhu, X., Hu, L: Two new permutation polynomials with the form \((x^{2^{k}}+x+d)^{s}+x\) over \(\mathbb {F}_{2^{n}}\). Appl. Algebra Eng. Commun. Comput. 21(2), 145–150 (2010)CrossRefGoogle Scholar
  24. 24.
    Zeng, X., Shan, J., Hu, L.: A triple-error-correcting cyclic code from the Gold and Kasami-Welch APN power functions. Finite Fields Appl. 18(1), 70–92 (2012)MathSciNetCrossRefGoogle Scholar
  25. 25.
    Zieve, M.: Permutation polynomials on \(\mathbb {F}_{q}\) induced form Rédei function bijections on subgroups of \(\mathbb {F}_{q}^{*}\), available online. arXiv:1310.0776v2.pdf
  26. 26.
    Zieve, M.: On some permutation polynomials over \(\mathbb {F}_{q}\) of the form x r h(x (q− 1)/d). Proc. Amer. Math. Soc. 137, 2209–2216 (2009)MathSciNetCrossRefGoogle Scholar

Copyright information

© Springer Science+Business Media, LLC, part of Springer Nature 2018

Authors and Affiliations

  1. 1.Faculty of Mathematics and Statistics, Hubei Key Laboratory of Applied MathematicsHubei UniversityWuhanChina
  2. 2.Department of InformaticsUniversity of BergenBergenNorway

Personalised recommendations